It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: cytomel or what

Re: cytomel or what

[ Back to Messages ]

Message

Posted by Tina on October 02, 2000 at 23:08:54:

In Reply to: cytomel or what posted by tina on October 02, 2000 at 19:02:46:

: Hi tina,

: It has been 5 days since I have been off the effexor. I wish I could say everything is great, but I don't know what is going on. My face is swollen and my stomach. My hair has been falling out for 2 months, and now I'm wondering what is going on. As I told you my ft-4 is in normal range, mt tt-3 is 100.. still haven't had the ft-3 done. I'm taking the t-3 5 mg. I don't think I can tolerate anymore of that. What Should I do. To make matters worst, I was teary eyed most of the afternoon. That could be withdrawal. I still don't know what to make of the swelling. Sometimes I just want to scrap the t-3 and up my t-4 to .137.. which is where it was 2 years ago before all this mess started when they lowered me. Tonight I am discouraged. Also the empty nest is playing a part in this. I guess I feel better the busier I am. for now nancy

Oh Nancy, I'm so very sorry to hear of what you are going through! My thoughts are that you need to stop taking the Cytomel for now and INSIST on going back on the dose that you already know worked for you. If you were doing good on the .137mcg then that is what you need at least until you can completely get through the withdraw of the effoxer. From everything I've hear it can be horrific to get though so you NEED to have everything else in your favor now. Your Total T3 is in the low normal range (using the refference range of 80-230) so I don't think that would be causing the swelling but you could be allergic to one of the fillers in it and that could cause it. But with what you are having to go though I truely feel that you be best to stick with a "known" working medication and dose. Another thing is to get your Doctor to test your adrenals , if your Doc doesn't think that is nessasary copy this page from the Cytomel web site for them. http://www.jmedpharma.com/html/products_1_cytomelpresinfo.html then highlight the section (about 1/2 way down on the page) CONTRAINDICATIONS ; Thyroid hormone preparations are generally contraindicated in patients with diagnosed but as yet uncorrected adrenal cortical insufficiency, untreated thyrotoxicosis and apparent hypersensitivity to any of their active or extraneous constituents. I really understand that "empy nest" feeling it can really get to you at first, even harder when you are having health issues to deal with. I so hope that you are starting to feel a bit better this evening. Hugs, Tina


Follow Ups




All times are GMT -7. The time now is 04:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!